# SDR NACA2024031400002

- Difficulty date: March 14, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 110,833 hours, 20,493 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE GOT EICAS R FWD FUEL PUMP AND ASSOC PRESS DISCRETE LIGHT. RAN QRH, TURNED OFF R FWD FUEL PUMP. AFT CYCLED R FWD FUEL BOOST PUMP IAW AMM 28-60-05, OPS CHECK GOOD IAW AMM 28-22-00-01
